Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 188, NWS North Platte, NE

July 9, 20204 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 9, 2020, 8:28 PM MDT for 4 counties in Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2020, 8:28 PM MDT (02:28 UTC)
Expired
Jul 9, 2020, 9:15 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Cherry County, NE, Garden County, NE, Grant County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 8:40 PM MDTHAIL 11 Nne Ashby, NE
Jul 9, 8:43 PM MDTHAIL 0.881 Sse Ashby, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
912 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

253 
WUUS53 KLBF 100228
SVRLBF
NEC031-069-075-161-100315-
/O.NEW.KLBF.SV.W.0188.200710T0228Z-200710T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
828 PM MDT Thu Jul 9 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cherry County in north central Nebraska...
  Northern Grant County in west central Nebraska...
  Northern Garden County in the Panhandle of Nebraska...
  Southern Sheridan County in the Panhandle of Nebraska...

* Until 915 PM MDT.

* At 828 PM MDT, severe thunderstorms were located along a line
  extending from 9 miles east of Wild Horse Butte to 6 miles north of
  Ashby to 17 miles northwest of Mullen, moving southeast at 20 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Ellsworth, Hyannis, Whitman, Ashby, Antioch, Speckel Meir Lake, 
  Duluth, Big Hill, Dipping Vat Meadow, Swede Lake, Miles Lake, 
  Marsh Flat, Wickson Lake, Diamond Lake, Herman Lake, Pratt Lake, 
  Krause Lake and Sevenmile Hill.

This includes the following highways...
 Highway 250 between mile markers 1 and 21.
 Highway 2 between mile markers 96 and 162.
 Highway 61 between mile markers 149 and 188.
 Highway 97 between mile markers 73 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4241 10202 4241 10086 4212 10085 4211 10143
      4191 10149 4181 10251 4190 10268 4200 10268
      4201 10270 4209 10270 4210 10274 4228 10274
TIME...MOT...LOC 0228Z 330DEG 16KT 4223 10267 4212 10194 4222 10127 

HAIL...1.25IN
WIND...<50MPH
 
$$

CDC
2 follow-up statements
299 
WWUS53 KLBF 100251
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
851 PM MDT Thu Jul 9 2020

NEC031-100300-
/O.CAN.KLBF.SV.W.0188.000000T0000Z-200710T0315Z/
Cherry NE-
851 PM MDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4228 10274 4241 10204 4210 10204 4209 10144
      4191 10149 4181 10251 4190 10268 4209 10270
      4210 10274
TIME...MOT...LOC 0250Z 329DEG 19KT 4212 10249 4205 10194 

$$

NEC069-075-161-100315-
/O.CON.KLBF.SV.W.0188.000000T0000Z-200710T0315Z/
Grant NE-Garden NE-Sheridan NE-
851 PM MDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTHERN GRANT...NORTHERN GARDEN AND SOUTHERN SHERIDAN
COUNTIES...

At 850 PM MDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Antioch to Ashby, moving
southeast at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated. At 845 PM MDT, one inch hail was reported 
         near Ashby.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ellsworth, Hyannis, Whitman, Ashby, Antioch, Duluth, Big Hill, Swede
Lake, Miles Lake, Wickson Lake, Diamond Lake, Herman Lake, Pratt
Lake, Krause Lake, Watson Lake, Patterson Lake, Finnegan Lake,
Kincaid Lake, Kennedy Lake and Wild Horse Flats.

This includes the following highways...
 Highway 250 between mile markers 1 and 21.
 Highway 2 between mile markers 96 and 162.
 Highway 61 between mile markers 149 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4228 10274 4241 10204 4210 10204 4209 10144
      4191 10149 4181 10251 4190 10268 4209 10270
      4210 10274
TIME...MOT...LOC 0250Z 329DEG 19KT 4212 10249 4205 10194 

HAIL...1.75IN
WIND...60MPH
 
$$

CDC
700 
WWUS53 KLBF 100304
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
904 PM MDT Thu Jul 9 2020

NEC069-075-161-100315-
/O.CON.KLBF.SV.W.0188.000000T0000Z-200710T0315Z/
Grant NE-Garden NE-Sheridan NE-
904 PM MDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTHERN GRANT...NORTHERN GARDEN AND SOUTHERN SHERIDAN
COUNTIES...

At 904 PM MDT, severe thunderstorms were located along a line
extending from Ellsworth to near Ashby, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ellsworth, Hyannis, Ashby, Whitman, Antioch, Duluth, Patterson Lake,
Finnegan Lake, Swede Lake, Kincaid Lake, Kennedy Lake, Wild Horse
Flats, Snow Lake, Miles Lake, Bingham, Lakeside, Herman Lake,
Dominick Lake, Jerry Lake and Pratt Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 7.
 Highway 2 between mile markers 96 and 162.
 Highway 61 between mile markers 149 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4210 10204 4209 10144 4191 10149 4181 10251
      4190 10268 4209 10270 4210 10274 4211 10274
      4219 10204
TIME...MOT...LOC 0304Z 320DEG 19KT 4205 10232 4201 10189 

HAIL...1.25IN
WIND...60MPH
 
$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:42 PM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 9, 5:42 PM MDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
642 PM CDT Thu Jul 9 2020

.SYNOPSIS...
Issued at 300 PM CDT Thu Jul 9 2020

Left over mesoscale complex from Wednesday night split into two main
areas wit hone moving across the Midwest and the other diving
southeast across eastern KS/OK. Upper low located over southern MB
also moving northeast while next upper low continues to move onshore
in southern BC. Otherwise a fairly typical summertime pattern has
set up across the southern U.S. leaving western and north central NE
in zonal flow aloft. Several embedded PV anomalies within the zonal
flow across the central Rockies as noted subtly in water vapor
imagery. Also seen in satellite imagery is what left of an undular
bore that moved quickly southwest through the area early this
morning, located across the Panhandle into southwest NE. Stable air
behind this feature noted as well. Numerous other boundaries have
been seen on radar though not associated with cloud cover.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 300 PM CDT Thu Jul 9 2020

Tonight...subtle short wave troughs embedded within the weak zonal
flow aloft will provide larger scale lift across the High Plains
this afternoon and evening as easterly upslope flow remains in place
at the surface. The larger scale lift is maximized by late evening
as the nocturnal LLJ get organized across the Panhandle providing
isentropic lift co-located with best low level moisture. Models
differ on how this gets resolved with respect to convective
initiation or in some case none at all. With all of the left over
boundaries from last nights convection, lack of large scale lift
during peak heating will likely mean convective initiation will be
relegated to terrain features such as the Laramie range again as
well as possibly the Pine ridge area of northwest NE. This line of
thought agrees fairly well with current solutions offered by the
HRRR and to some degree several other CAM ensemble members.
However, pattern recognition of a post-frontal regime during
convective season would suggest terrain-based initiation west of
the area should track southeastward toward higher low level
moisture and LLJ which would primarily affect the eastern
Panhandle and far southwest NE. So confidence in the convective
evolution is only moderate at best. Any storm in this environment
will be in an area of decent deep layer shear and moderate CAPE,
especially in the Panhandle. This does coincide with the SPC
slight risk area and their line of thought.

Overnight will see the LLJ veering to southerly and the low level
moist axis expanding further into southwest NE. this scenario
under the larger scale slowly rising heights may favor stratus
and/or fog. See further discussion in the aviation section.

For Friday...weak upper height rises continue across the Great Basin
and southern Rockies while the next upper low moves across the
northern Rockies. This promotes upper level jet enhancement leading
to better large scale lift across the northern High Plains into the
Dakotas by late afternoon. Meanwhile the aforementioned low level
moisture axis shifts/expands eastward as deeper mixing occurs
further west in the drier air and better insolation. This will mix
the dryline eastward as well which should place the dryline boundary
across the western Sandhills into north central NE by late
afternoon. East of this feature will lie a very unstable
environment, however capped to deep vertical mixing due to a strong
warm, subsidence layer aloft. Deep layer shear would also be
favorable in this area, however larger scale models are consistent
in not developing convection along this boundary due to this
existing cap and the lack of large scale lift to remove the cap.
However, a few CAM members do develop convection leading to
uncertainty in forecast evolution. In general, better large scale
lift and associated mesoscale focus boundaries will exist across the
Dakotas to promote vigorous convection by late afternoon. Models
also fairly consistent in developing  one or two large convection
complexes which will track southeast across the Dakotas and into
northeast NE overnight. Northeastern portion of the forecast area
will be in the vicinity of this track so slight risk warranted
there. POPs will be included for areas along and east of the dryline
boundary, but confidence is low at this point.

Temperatures overnight will be near climatological norms, while
highs will rise again to above averages for this time of year for
Friday. Winds a little stronger out of the south to southwest during
the day and temps may be slow to climb early due to cloud cover.

.LONG TERM...(Saturday through Thursday)
Issued at 300 PM CDT Thu Jul 9 2020

For the weekend...upper level ridging builds across the southwestern
United States through the weekend as the previously mentioned
expansive upper low across BC moves eastward across southern Canada.
Though the heights build there will still be opportunities for
thunderstorm development especially when originating along the
higher terrain further west. Coverage looks scattered at best.

For Monday and beyond...Great Basin ridging gets flattened as the
upper low continues to move across southern Canada and the northern
portion of the U.S. This will set the stage for better large scale
lifting as faster zonal flow develop across the area. This should
lead to better confidence in development as well as better coverage
Monday through Wednesday. Temps will likely remain at or slightly
above average for this time of year in the upper 80s to lower 90s in
the south, likely slightly less than average in the north.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 642 PM CDT Thu Jul 9 2020

VFR is generally expected across western and north central
Nebraska tonight and Friday.

Isolated thunderstorms are possible this evening (00z-05z)
affecting areas along and west of highway 61. Isolated
thunderstorms are possible across ncntl Nebraska Friday afternoon
(21z-00z). Otherwise, VFR will prevail across the region.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Stoppkotte
SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...CDC
Hazardous weather outlook, Jul 9, 1:51 PM MDT, 6 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
251 PM CDT Thu Jul 9 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-102000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
251 PM CDT Thu Jul 9 2020 /151 PM MDT Thu Jul 9 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Thunderstorms are possible late this afternoon and evening across
portions of western and north central Nebraska. The greatest risk
for severe weather is west of a line from Rushville, to
Stapleton, to Eustis. Possible hazards include large hail, strong
winds, and an isolated tornado. Good atmospheric instability
combined with an inflow of atmospheric moisture from the south
will create an environment favorable for storm development.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Thunderstorms will also be possible on Friday afternoon and
Friday night across western and north central Nebraska due to
development of a surface low pressure system near the front range
and a strong upper level disturbance moving over the area. The
greatest risk for severe weather is east of a line from Gordon to
Callaway. Large hail, strong winds, and an isolated tornado are
possible with these storms. In addition, there is a threat for
heavy rain east of a line from Sparks to Burwell.

Thunderstorms will be possible Monday night through Wednesday
across portions of western and north central Nebraska. At this
time, the threat for severe storms is uncertain.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Meltzer/Jacobs

In the hours before

Special weather statement, Jul 9, 7:08 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service North Platte NE
708 PM MDT Thu Jul 9 2020

NEZ004-023-094-100200-
Sheridan NE-Grant NE-Western Cherry NE-
708 PM MDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...NORTHERN
GRANT AND CENTRAL SHERIDAN COUNTIES UNTIL 800 PM MDT...

At 708 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Hay Springs to 24 miles
northeast of Ellsworth to near Hyannis. Movement was east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Gordon, Rushville, Hay Springs, Hyannis, Whitman, Ashby, Clinton,
Duluth, Big Hill, Dipping Vat Meadow, Billys Lake, Lone Butte, Rock
Hill, Pratt Lake, Watson Lake, Morgan Lake, Finnegan Lake and
Highway 27 crossing the Niobrara River.

This includes the following highways...
 Highway 20 between mile markers 78 and 115.
 Highway 250 between mile markers 22 and 48.
 Highway 2 between mile markers 133 and 162.
 Highway 61 between mile markers 148 and 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4292 10216 4236 10146 4182 10147 4189 10185
      4262 10278 4267 10277
TIME...MOT...LOC 0108Z 257DEG 7KT 4259 10267 4239 10210 4196 10169

CDC
Local storm report, Jul 9, 7:21 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             2 N HYANNIS             42.03N 101.76W
07/09/2020  M0.75 INCH       GRANT              NE   CO-OP OBSERVER

&&

CCOLE
Local storm report, Jul 9, 7:23 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             2 S HYANNIS             41.97N 101.76W
07/09/2020  M0.75 INCH       GRANT              NE   CO-OP OBSERVER

&&

CCOLE
Local storm report, Jul 9, 7:56 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             10 N WHITMAN            42.19N 101.54W
07/09/2020  M0.75 INCH       CHERRY             NE   TRAINED SPOTTER

&&

RKULIK
Special weather statement, Jul 9, 7:59 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
759 PM MDT Thu Jul 9 2020

NEZ004-023-024-094-100245-
Sheridan NE-Hooker NE-Grant NE-Western Cherry NE-
759 PM MDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...NORTHERN
GRANT...NORTHWESTERN HOOKER AND SOUTHERN SHERIDAN COUNTIES UNTIL 845
PM MDT...

At 758 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Wild Horse Butte to 13
miles north of Ashby to 7 miles north of Whitman. Movement was
southeast at 20 mph.

Dime size hail and wind gusts up to 40 mph will be possible with
these storms.

Locations impacted include...
Mullen, Ellsworth, Hyannis, Whitman, Ashby, Antioch, Duluth, Big
Hill, Dipping Vat Meadow, Billys Lake, Wickson Lake, Diamond Lake,
Krause Lake, Sevenmile Hill, Carr Lake, Watson Lake, Finnegan Lake
and Kennedy Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 30.
 Highway 2 between mile markers 96 and 127, between mile markers 134
and 141, and between mile markers 149 and 186.
 Highway 61 between mile markers 159 and 188.
 Highway 97 between mile markers 57 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4249 10205 4225 10101 4188 10100 4200 10170
      4206 10270 4209 10270 4210 10274 4243 10275
      4244 10277
TIME...MOT...LOC 0158Z 323DEG 15KT 4238 10265 4222 10196 4215 10150

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:08 PM MDTSpecial Weather StatementLBFGrant, Sheridan52 min
Jul 9, 7:59 PM MDTSpecial Weather StatementLBFHooker46 min
Jul 9, 8:33 PM MDTSpecial Weather StatementLBFMcPherson42 min
Jul 9, 9:19 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker, McPherson41 min
Jul 9, 9:46 PM MDTAreal Flood AdvisoryLBFArthur, Grant, Hooker, McPherson66 min
Jul 9, 9:49 PM MDTSpecial Weather StatementLBFChase41 min
Jul 9, 10:00 PM MDTSpecial Weather StatementLBFArthur45 min
Jul 9, 10:22 PM MDTSevere Thunderstorm WarningLBFMcPherson38 min
Jul 9, 10:26 PM MDTSpecial Weather StatementLBFKeith49 min
Jul 9, 10:37 PM MDTSevere Thunderstorm WarningLBFMcPherson23 min
Jul 9, 10:46 PM MDTSevere Thunderstorm WarningLBFLincoln59 min
Jul 9, 11:30 PM MDTSevere Thunderstorm WarningLBFLincoln50 min
Jul 9, 11:33 PM MDTSpecial Weather StatementLBFCuster42 min
Jul 10, 10:39 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha51 min
Jul 10, 10:50 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry40 min
Jul 10, 11:22 AM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock38 min
Jul 10, 11:52 AM MDTSpecial Weather StatementLBFBrown38 min
Jul 10, 12:03 PM MDTSpecial Weather StatementLBFRock42 min
Jul 10, 12:32 PM MDTSpecial Weather StatementLBFCherry43 min
Jul 10, 12:48 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jul 10, 1:26 PM MDTSevere Thunderstorm WarningLBFCherry, Thomas49 min
Jul 10, 1:59 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas46 min
Jul 10, 2:33 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup42 min
Jul 10, 2:59 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup46 min
Jul 10, 3:26 PM MDTSevere Thunderstorm WarningLBFCuster49 min
Jul 10, 3:39 PM MDTSevere Thunderstorm WarningLBFCuster51 min
Jul 10, 4:00 PM MDTFlash Flood WarningLBFCuster111 min
Jul 10, 4:13 PM MDTSevere Thunderstorm WarningLBFCuster37 min
Jul 10, 4:29 PM MDTSevere Thunderstorm WarningLBFCuster31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.